Aa
A
A
A
Close
GERD (Acid Reflux) Community
3.08k Members
Avatar universal

GERD symptoms after taking antibiotics?

I was having chest pain after taking antibiotics and went to the doctor to check it out. EKG was fine and they took me off antibiotics. I still was experiencing symptoms so went back to the doctor and they prescribed omperazole. 2 weeks later I still feel some symptoms but they didn't tell me how long to take it. Should I continue taking it? I am on my 4th week of feeling chest pains, coughing mucus and burping a lot. Can you get GERD symptoms like I have from taking antibiotics? How long until I'm better because I mentally and physically am hurting.
0 Responses
Have an Answer?
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem